# SDR FDEA201605131579

- Difficulty date: May 13, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 595, BULKHEAD TEE CAP VERTICAL FLANGE AT LONGERON 43R, HAS A 2 INCH CRACK.  REPAIRED THE RT STA 595 BULKHEAD TEE CAP AT LONGERONS 39R AND 43R IN REF TO EA 8-5310-T0324747.
